# SDR CALA2017061901913

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 59,473 hours, 20,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 22-28 ISLE INOP. REMOVED AND REPLACED EMERGENCY POWER BATTERY PACK. OPS CHECK GOOD REFAMM 33-51-06-960-805.
